Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 473461, 16 pages
http://dx.doi.org/10.1155/2012/473461
Research Article

Nonself-Adjoint Second-Order Difference Operators in Limit-Circle Cases

Department of Mathematics, Suleyman Demirel University, 32260 Isparta, Turkey

Received 4 January 2012; Accepted 11 April 2012

Academic Editor: Yuming Shi

Copyright © 2012 Bilender P. Allahverdiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Sz-Nagy and C. Foiaş, Analyse Harmonique des Operateurs de L'espace de Hilbert, Masson, Paris, France, 1967.
  2. B. Sz-Nagy and C. Foiaş, Analyse Harmonique des Operateurs de L'espace de Hilbert, North-Holland, Amsterdam, The Netherlands, 1970.
  3. B. S. Pavlov, “Spectral analysis of a dissipative singular Schrödinger operator in terms of a functional model,” Itogi Nauki i Tekhniki, vol. 65, pp. 95–163, 1991. View at Google Scholar
  4. B. S. Pavlov, “Spectral analysis of a dissipative singular Schrödinger operator in terms of a functional model,” in Partial Differential Equations, VIII, M. Shubin, Ed., vol. 65 of Encyclopaedia of Mathematical Sciences, pp. 87–153, Springer, Berlin, Germany, 1996. View at Google Scholar
  5. P. D. Lax and R. S. Phillips, Scattering Theory, Academic Press, New York, NY, USA, 1967.
  6. B. P. Allakhverdiev and G. Sh. Guseĭnov, “On the spectral theory of second-order dissipative difference operators,” Matematicheskiĭ Sbornik, vol. 180, no. 1, pp. 101–118, 1989. View at Google Scholar
  7. B. P. Allakhverdiev and G. Sh. Guseĭnov, “On the spectral theory of second-order dissipative difference operators,” Mathematics of the USSR-Sbornik, vol. 66, no. 1, pp. 107–125, 1990. View at Google Scholar
  8. B. P. Allahverdiev, “Dissipative second-order difference operators with general boundary conditions,” Journal of Difference Equations and Applications, vol. 10, no. 1, pp. 1–16, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. P. Allahverdiev, “Extensions, dilations and functional models of infinite Jacobi matrix,” Czechoslovak Mathematical Journal, vol. 55, no. 130, pp. 593–609, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Fizmatgiz, Moscow, Russia, 1961.
  11. N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Oliver and Boyd, New York, NY, USA, 1965.
  12. F. V. Atkinson, Discrete and Continuous Boundary Problems, Academic Press, New York, NY, USA, 1964.
  13. M. Benammar and W. D. Evans, “On the Friedrichs extension of semi-bounded difference operators,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 116, no. 1, pp. 167–177, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Yu. M. Berezanskii, Expansion in Eigenfunctions of Selfadjoint Operators, Naukova, Kiev, Ukraine, 1965.
  15. Yu. M. Berezanskii, Expansion in Eigenfunctions of Selfadjoint Operators, American Mathematical Society, Providence, RI, USA, 1968.
  16. J. Chen and Y. Shi, “The limit circle and limit point criteria for second-order linear difference equations,” Computers & Mathematics with Applications, vol. 47, no. 6-7, pp. 967–976, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. T. Welstead, “Boundary conditions at infinity for difference equations of limit-circle type,” Journal of Mathematical Analysis and Applications, vol. 89, pp. 442–461, 1982. View at Google Scholar
  18. R. P. Agarwal, Difference Equations and Inequalities, vol. 228 of Revised and Expanded, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH
  19. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 1996.